# SDR CA120925007

- Difficulty date: September 21, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APT76100010
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE OIL PRESSURE NORMAL, 62 PSI, UNTIL CLIMB THROUGH 12000 FT STARTED FLUCTUATING AND INCREASED TO A MAX OF 100 PSI WHEN RETURNED AND LANDED.   MAINTENANCE DETERMINED IT TO BE A FAULTY OIL PRESSURE TRANSDUCER.  REPLACED OIL PRESSURE TRANSDUCER,  GROUND RUNS CARRIED OUT WITH NO FURTHER FAULTS. ACFT RETURNED TO SERVICE.
